Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
132 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Could nausea and tiredness be a result of doxitab and trichazole?

hi ,im using doxitab,and trichazole ,austell fluconazole ,i feel nausea and tired all times,i eat before drinking the medication,the problem is i work monday to friday and i cant afford to take leave ,is the anything that the dr can prescribe for me not to make me feel like this,
Thu, 25 Feb 2021
Report Abuse
General & Family Physician 's  Response
Hello,

- These medications can cause nausea and tiredness
- Make sure you eat or drink milk around the time you take the medicine
- Ask your doctor to prescribe you an anti-emetic like Ondansetron and Pantaprazole to prevent gastritis
- Drink plenty of water or juice through the day to keep your energy up

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Pranav Balakrishnan, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Fluconazole


Could nausea and tiredness be a result of doxitab and trichazole?

Hello, - These medications can cause nausea and tiredness - Make sure you eat or drink milk around the time you take the medicine - Ask your doctor to prescribe you an anti-emetic like Ondansetron and Pantaprazole to prevent gastritis - Drink plenty of water or juice through the day to keep your energy up Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Pranav Balakrishnan, General & Family Physician